# SDR UALA2011092005078

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 30,136 hours, 13,430 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: B17CA1042
- Part serial: 67
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO HOT AIR VALVE WILL NOT OPEN. TRIED RESET, NO HELP.  REPLACED PRV VALVE, OPS CHECKED GOOD, NO FAULTS NOTED.
